Interpolating sequences on uniform algebras

Pablo Galindo, Mikael Lindström, Alejandro Miralles*

*Corresponding author for this work

Research output: Contribution to journalArticleScientificpeer-review

4 Citations (Scopus)


We consider the problem of whether a given interpolating sequence for a uniform algebra yields linear interpolation. A positive answer is obtained when we deal with dual uniform algebras. Further we prove that if the Carleson generalized condition is sufficient for a sequence to be interpolating on the algebra of bounded analytic functions on the unit ball of c0, then it is sufficient for any dual uniform algebra.

Original languageEnglish
Pages (from-to)111-118
Number of pages8
Issue number2-4
Publication statusPublished - Jun 2009
MoE publication typeA1 Journal article-refereed


  • Analytic function
  • Interpolating sequence
  • Pseudohyperbolic distance
  • Uniform algebra


Dive into the research topics of 'Interpolating sequences on uniform algebras'. Together they form a unique fingerprint.

Cite this